# SDR ABXA030153

- Difficulty date: May 15, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 55,560 hours, 56,403 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Structure
- Part number: 59100512
- Condition: Delaminated
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WATCH ITEM INSPECTION, FOUND THE RIGHT AILERON TRIM TAB LOWER SURFACE DELAMINATED 10.6 SQ INCHES AND BEYOND LIMITS IAW DC-9 SRM 51-50-3, PARA 2.  REPLACED RIGHT AILERON TRIM TAB IAW DC-9 MM 27-10-05-2-0001.
